MAUDE Adverse Event Report: ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2136
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device could not be interrogated.Device explant was anticipated to resolve the event.The patient was stable and will continue to be monitored.There were no adverse consequences.

Brand Name
SUSTAIN XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24335302
Report Number2017865-2026-03071
Device Sequence Number9781543
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public(01)05414734504713(10)S000026157(17)180430
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberPM2136
Device Lot NumberS000026157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown